Perturbative symmetry approach

Mikhailov, AV and Novikov, VS (2002) Perturbative symmetry approach. Journal of Physics A: Mathematical and General, 35 (22). 4775 - 4790. ISSN 0305-4470



  • Mikhailov, AV
  • Novikov, VS
Copyright, Publisher and Additional Information: (c) 2002, Institute of Physics. This is an author produced version of a paper published in the Journal of Physics A: Mathematical and General. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Evolution-Equations; Classification; Integrability; Systems
  • Published: 7 June 2002
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 14 Aug 2013 13:08
Last Modified: 15 Sep 2014 03:12
Published Version:
Status: Published
Publisher: Institute of Physics
Identification Number:

Share / Export